# SDR AALA201907239013

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 22,684 hours, 8,985 cycles
- Engine: Iae V2533A5
- Engine time: 22,684 hours, 8,985 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Condition: Coked
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RAMP REPORTS OPEN FLAMES COMING FROM TAILPIPE OF #2 ENGINE FOR OVER 1 MINUTE AFTER SHUTDOWN. OIL NOTED RUNNING DOWN TURBINE BLADES AT 6 O CLOCK POS. MAINTENANCE FOUND A CONSIDERABLE AMOUNT OF CARBON/COKING IN THE #5 BEARING SUMP DURING INSPECTION. MCD, FILTERS AND SCREENS WERE FOUND CLEAN AND FREE OF DEBRIS. A DECISION WAS MADE TO REPLACE THE ENGINE BEFORE FURTHER FLIGHT. MAINTENANCE REMOVED AND REPLACED THE  # 2 ENGINE IAW JOB CARD 26L40071004. OPS AND LEAK CHECK GOOD.
